# SDR HEEA079557

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 412375001105
- Part serial: 068
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, ANALOG AND DIGITAL INDICATOR GOES TO ZERO OR SOME OTHER FIGURE OCASSIONALLY.
